# SDR AALA202211044643

- Difficulty date: October 14, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 36,163 hours, 15,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 797-837 Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO WEB AT DOOR THRESHOLD HAS CORROSION LOCATED AT STA 797 TO 837 AND RIGHT BUTT LINE 25. REMOVED AND REPLACED AFT CARGO THRESHOLD WEB PER AARD 51-00-05-1.
